Parametric approximation of piecewise analytic functions

  • S. V. Konyagin


Parametric Approximation Analytic Function Piecewise Analytic Function 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature cited

  1. 1.
    B. Sendov, “Certain questions in the theory of approximations of functions and sets in the Hausdorff metric,” Usp. Mat. Nauk,24, No. 5, 141–178 (1969).Google Scholar
  2. 2.
    B. Sendov, “Parametric approximation,” Annuaire Univ. Sofia Fac. Math.,64, 237–247 (1969/1970).Google Scholar
  3. 3.
    J. Szabados, “On parametric approximation,” Acta Math. Acad. Sci. Hungar.,23, Nos. 3–4, 275–287 (1972).Google Scholar
  4. 4.
    V. A. Popov and G. L. Iliev, “Parametric approximation of piecewise analytic functions,” PLISKA Studia Math. Bulgar.,1, 72–78 (1977).Google Scholar
  5. 5.
    G. L. Iliev, “An improvement of Sendov's estimation for parametric approximation of partially analytic functions,” PLISKA Studia Math. Bulgar.,1, 93–99 (1977).Google Scholar
  6. 6.
    S. N. Bernshtein, Extremal Properties of Polynomials and the Best Approximation of Continuous Functions of One Real Variable [in Russian], ONTI NKTP SSSR, Moscow (1937).Google Scholar
  7. 7.
    A. Zygmund, Trigonometric Series. Vol. II, Cambridge Univ. Press, Cambridge (1959).Google Scholar

Copyright information

© Plenum Publishing Corporation 1991

Authors and Affiliations

  • S. V. Konyagin
    • 1
  1. 1.M. V. Lomonosov Moscow State UniversityUSSR

Personalised recommendations